# SDR TI12001F00002

- Difficulty date: May 1, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1053025151
- Part serial: 7013
- Condition: Cracked
- Location: Tail Boom
- Part time: 7,928 hours
- Component: Tailboom, Urocop
- Component part number: 11730052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION A CRACK WAS FOUND ON THE 10L FRAME ON THE UPPER RIGHT CORNER AT THE UPPER OMEGA CUT OUT AFTER CLEANING AREA, FOUND ADDITIONAL CRACK ON SAME CUT OUT.
